| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.50/4.0/084 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6) 2022.The surgeon reports lens rotation with a planned replacement.Lens remains implanted.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional information: b5: the reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -7.50/4.0/084 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2022.Repositioning was attempted on (b)(6) 2022 and did not resolve the problem.On (b)(6)2023 the lens was explanted.In a separate surgery later that day a longer length lens of the same power was implanted.Additional information states the patient rubbed eye on (b)(6) 2023 causing a wound leak.The surgeon attempted to suture the wound and sent the patient to a different doctor for possible glue to close the incision; seidel and hypotony.Cause of the event was reported as unknown.The problem was not resolved.A lens work order search was performed and no similar complaint types were found in the same lens lot.D9: returned to manufacturer 05/01/2023.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: the lens was returned in liquid in a vial.Visual inspection found the optic torn.Claim# (b)(4).
Additional Manufacturer Narrative
Additional information: h3 - device evaluation: dimensional inspection found the lens to be within specifications.Claim# (b)(4).